# SDR N6WA20140502002

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 24,882 hours, 17,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE CEILING LEVEL EMER FLOOD LIGHT INOPERATIVE AT ROW 15 AREA.  DEFERRED CEILING LIGHT IAW MEL 33-51-01B CAT C.
